# SDR AALA991969

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VST165D
- Condition: Malfunctioned
- Location: Acm Bay
- Component: Technofan
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

MIA - FLT 1901 - DURING CRUISE AT FL 330, PRESSURE WARNING WITH DIFFERENTIAL PRESSURE OF 9.4 PSI IN AUTO MODE.  CREW MANUALLY DEPLOYED OXYGEN MASKS AND EXECUTED EMERGENCY DESCENT.  REPOSITIONED OVEBOARD VALVE PRESSURE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
